MAUDE Adverse Event Report: MATORTHO LIMITED SAIPH KNEE; SAIPH CEMENTED PATELLA 30MM

MATORTHO LIMITED SAIPH KNEE; SAIPH CEMENTED PATELLA 30MM
Catalog Number 190-112
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Disorder (2373); Patient Problem/Medical Problem (2688)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Notification was received that a saiph patella revision left knee was planned for (b)(6) 2019.Additional information was requested on (b)(6) 2019.On (b)(6) 2019 it was confirmed that the 30mm patella had been explanted and a 26mm patella 190-111, lot 214300 (exp date 2025-11-01) had been successfully implanted.The device history record relating to the manufacture of part 190-112, lot 216967 was performed which confirmed that no non-conforming product was released.
 
Event or Problem Description
A notification was received that a patella revision left knee (saiph) was planned for (b)(6) 2019.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Notification was received that a saiph patella revision left knee was planned for (b)(6) 2019.Additional information was requested on (b)(6) 2019 and (b)(6) 2019.On (b)(6) 2019 it was confirmed that the 30mm patella had been explanted and a 26mm patella 190-111 lot 214300 (exp date (b)(6) 2025) had been successfully implanted.The device history record relating to the manufacture of part 190-112 lot 216967 was performed which confirmed that no nonconforming product was released.

Brand Name
SAIPH KNEE
Common Device Name
SAIPH CEMENTED PATELLA 30MM
Manufacturer (Section D)
MATORTHO LIMITED
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key8478302
Report Number3008985661-2019-00003
Device Sequence Number16560072
Product Code JWH
UDI-Device Identifier05055455509351
UDI-Public05055455509351
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number190-112
Device Lot Number216967
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR